To main content

Nonlinear domain decomposition scheme for sequential fully implicit formulation of compositional multiphase flow

Nonlinear domain decomposition scheme for sequential fully implicit formulation of compositional multiphase flow

Category
Journal publication
Language
English
Author(s)
Affiliation
  • SINTEF Digital / Mathematics and Cybernetics
  • Norwegian University of Science and Technology
  • United Kingdom
Year
2019
Published in
Computational Geosciences
ISSN
1420-0597
Page(s)
1 - 18